MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LCP(TM) PLATE 7 HOLES/67MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LCP(TM) PLATE 7 HOLES/67MM; PLATE, FIXATION, BONE
Model Number 249.683
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent hardware removal procedure on an unknown date due to broken 2.7 mm locking compression plate (lcp).The broken locking compression plate and seven (7) intact screws were removed during hardware removal surgery and patient was revised with 2.7/3.5 variable angle (va) olecranon plate and 2.7 lcp plate.Fragments were generated and removed easily without additional intervention.It is unknown if there was surgical delay.Procedure was successfully completed.Patient outcome was unknown.Concomitant devices reported: unk - screws: trauma (part # unknown, lot # unknown, quantity# 7).This report is for one (1) 2.7 mm lcp plate 7 holes/67 mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
2.7MM LCP(TM) PLATE 7 HOLES/67MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8649671
Report Number2939274-2019-58358
Device Sequence Number2173103
Product Code HRS
UDI-Device Identifier10886982171283
UDI-Public(01)10886982171283
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number249.683
Device Catalogue Number249.683
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2019
Initial Report FDA Received Date05/29/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;